# SDR A6WA201040791

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED UNSERVICEABLE OBLIQUE ANGLE FROM RT FS 625 AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-985.
